# SDR SWAA2019101837992

- Difficulty date: October 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 70,585 hours, 41,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE ENTRANCE EXIT SIGN FELL DOWN.   PERFORMED EA NO: 1-A33-0131. PERFORM PERMANENT REPAIR OR REPLACEMENT OF THE LENS ON OR BEFORE 30 FLIGHT CYCLES.
